RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 532–534 (Mi dan36609)  

MATHEMATICS

An entropy inequality and a criterion for the existence of statistical equilibrium

G. M. Pigolkin

Institute of Hydrodynamics

Full text: PDF file (358 kB)

Bibliographic databases:
UDC: 517.393
Presented: М. А. Лаврентьев
Received: 27.06.1971

Citation: G. M. Pigolkin, “An entropy inequality and a criterion for the existence of statistical equilibrium”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 532–534

Citation in format AMSBIB
\Bibitem{Pig72}
\by G.~M.~Pigolkin
\paper An entropy inequality and a criterion for the existence of statistical equilibrium
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 532--534
\mathnet{http://mi.mathnet.ru/dan36609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314405}
\zmath{https://zbmath.org/?q=an:0253.94011}


Linking options:
  • http://mi.mathnet.ru/eng/dan36609
  • http://mi.mathnet.ru/eng/dan/v202/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019